# SDR SWIA2020090952351

- Difficulty date: August 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME FS 517 APPROXIMATE STGR 19L CORRODED.  C-CHECK RO 9/5/2020.  REMOVED UNSERVICEABLE FRAME AND INSTALLED NEW FRAME AT LT FS517 APPROX STGR 19L, REF CRJ-700 SRM DWG.K.  PRESSURIZATION LEAK CHECK GOOD.  COMPLIED WITH  TASKCARD.
